# SDR USAA2009010690040

- Difficulty date: December 29, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D53112827202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6131298 GALVANIC CORROSION ON DUMMY RAIL FLOOR STRUCTURE BETWEEN FR12 TO FR16, Y503.  REPLACED DUMMY RAIL FLOOR STRUCTURE BETWEEN FR12 TO FR16, Y503 IAW A320 SRM 51-72-11.
